# SDR SWAA2024090520936

- Difficulty date: July 31, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24L LOCATED ON BS540 AND WL180 FWD CARGO COMPARTMENT 2024-473140<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45 MG; S/N: 130060401; DUE DATE: 28-MAR-25.;[02] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[03] TOOL USED ON STEP 8 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[04] REPAIRED STRINGER 24L BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.SEE INDIVIDUAL SIGNOFF BELOW;[05] REPAIRED STRINGER 24L BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.SEE INDIVIDUAL SIGNOFF BELOW RII
